Supergravity fluxbranes in various dimensionsстатья

Информация о цитировании статьи получена из Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 27 мая 2015 г.

Работа с статьей

[1] Chen C. M., Gal'tsov D. V., Saffin P. M. Supergravity fluxbranes in various dimensions // Physical Review D. — 2002. — Vol. 65, no. 8. — P. 084004. We investigate fluxbrane solutions to the Einstein-antisymmetric form-dilaton theory in arbitrary space-time dimensions for a transverse space of cylindrical topology S(k)xR(n), corresponding to smeared and unsmeared solutions. A master equation for a single metric function is derived. This is a non-linear second-order ordinary differential equation admitting an analytic solution, singular at the origin, which serves as an attractor for globally regular solutions, whose existence is demonstrated numerically. For all fluxbranes of different levels of smearing the metric function diverges at infinity as the same power of the radial coordinate except for the maximally smeared case, where a global solution is known in closed form and can be obtained algebraically using U duality. The particular cases of F6 and F3 fluxbranes in D=11 supergravity and fluxbranes in types IIA, IIB supergravities are discussed. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть